Jan 3, 2010
i take reyataz isentress and truvada. viagra 50 is not always reliable to get an erection. is increasing my dose to 100 safe? thanks for your time
Response from Dr. Henry
I assume you are also taking 100 mg ritonavir (recommended when you combine atazanavir with Truvada). If you are tolerating 50 mg Viagra with your current regimen then increasing (with monitoring and informing your HIV specialist)then increasing to 75 or 100 mg usually will be tolerated OK. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- Genital Wart Statistics
- Grinding Penis Against Anus Hiv Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.